# SDR SWAA2012080706482

- Difficulty date: August 2, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 25,862 hours, 15,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN LOOSE.  REMOVED AND REPLACED SIGN PER MM.
